# SDR DL76S081692

- Difficulty date: December 3, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N126DL
- Make and model: Boeing 767332
- Aircraft serial: 24076
- Aircraft time: 65,654 hours, 30,247 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Unknown
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG SHOCK STRUT CYLINDER REPAIR IAW ERA 01-471561-14 REV A C/W ERA 01-471561-14.
